# SDR AWXA200600303

- Difficulty date: January 25, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 522,322 hours, 2,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53475765200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED CORROSION ON 2 FASTENER HOLES AT THE AFT END OF THE BULK CARGO DOOR CUTOUT, LOWER SILL BEAM AT FS 62 AND STR 38R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-49 FIG 203.  MAINTENANCE REMOVED DAMAGE FROM THE BULK CARGO DOOR SILL BEAM IAW AIRBUS 320 SRM 53-41-49 FIG 203.  FABRICATED REPAIR DOUBLER AND FILLER IAW AIRBUS 320 SRM 53-41-49 FIG 203.  INSTALLED FABRICATED REPAIR PARTS ON THE BULK CARGO DOOR LOWER SILL BEAM AT FR 62 AND STR 38R IAW AIRBUS 320 SRM 53-41-49.
